# SDR DALA2018041102363

- Difficulty date: April 6, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N803DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31919
- Aircraft time: 15,923 hours, 5,921 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACS REPORTS DAMAGE AT C1 DOOR CUT OUT SKIN.  DAMAGE AFT OF DOOR.  FOUND 5/16 INCH X 27/32 INCH GOUGE 0.042 INCH DEEP ON CUT OUT AFT OF C1 DOOR @ FS 492.4.  PER SRM 53-30-01 FIG 2 TABLE 2 ITEM 7 SKIN IS 0.090 INCH THICK.  ALSO FOUND GOUGE INSIDE ON INNER BEAR STRAP 1/2 INCH X 3/16 INCH 0.024 INCH DEEP. PER SRM 53-30-01 FIG 3 TABLE 3 ITEM 1 BEAR STRAP IS 0.110 INCH THICK. BLENDED DAMAGE PER SRM 53-00-01 FIG 103.  PER SRM 53-00-01 TABLE 104 PERMANENT REPAIR REQUIRED WITH 50 FLIGHT HOURS. PERFORMED HFEC ON C1 DOOR AFT DOOR CUTOUT, BLENDED AREA PER B737 NDTM, PART 6, 51-00-00. NO CRACKS NOTED.
